Illustrative CasesToddler With Intermittent Abnormal Behavior Is It Isoniazid-Induced Psychosis?Sharawat, Indar Kumar MD∗; Dawman, Lesa MD†Author Information From the ∗Department of Paediatrics, VMMC & Safdarjung Hospital †Department of Paediatrics, All India Institute of Medical Sciences, New Delhi, India. Disclosure: The authors declare no conflict of interest. Author Contributions: I.K.S. performed data extraction and manuscript writing and will act as guarantor for the paper. L.D. was involved in data extraction, analysis, and manuscript writing. Reprints: Indar Kumar Sharawat, MD, Department of Paediatrics, VMMC & Safdarjung Hospital, Ansari Nagar, New Delhi, India 110025 (e-mail: [email protected]). Pediatric Emergency Care: January 2021 - Volume 37 - Issue 1 - p e60-e61 doi: 10.1097/PEC.0000000000001555 Buy Metrics Abstract Psychosis is a state of altered behavior and mentation, and it is rarely reported in preschool children. Isoniazid is a commonly used drug in the treatment and prophylaxis of tuberculosis. It may cause psychosis in overdose but rarely with usual recommended doses. We report a case of drug-induced psychosis secondary to isoniazid intake in a 3-year-old child. She developed intermittent abnormal behavior for 2 weeks after intake of isoniazid. Drug-induced psychosis was a possibility, and the responsible drug was stopped. She improved following the withdrawal of isoniazid. Copyright © 2018 Wolters Kluwer Health, Inc. All rights reserved.